# SDR GTIA020859

- Difficulty date: August 5, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TPA - FLT 632 - ON APPROACH INTO DTW 'BURING' RUBBER SMELL FROM ROW 19-23 DISSIPATED QUICKLY.  PERFORMED AN INSPECTION ON THE LIGHTING SYSTEM INCLUDING BALLASTS ON ROW 19 TO 23, BOTH SIDES.  NO DEFECTS WERE NOTED.  (M)
